# SDR SWAA2023120825686

- Difficulty date: November 29, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 59,548 hours, 39,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT AT SEAT ROW 16FED IS INOP.<[01] RELLAMPED EMERGENCY EXIT AISLE LIGHT AT SEAT ROW 16FED AND PERFORMED GOOD TEST IAW AMM 33-51-03-960-801.;[02] CERTIFIED ACTION 1.;[03] VERIFIED CORRECTIVE ACTIONS STEP 1 AND MEASUREMENTS TABLE.
